# SDR DALA2023032402285

- Difficulty date: March 23, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 73,190 hours, 34,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3252 EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE / LOCATIONS:21D. CORRECTIVE ACTION: RECONNECTED ELECTRICAL CONNECTOR. OK FOR SERVICE. (2684412)
